# SDR AALA991992

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1401G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11352
- Engine: Rroyce TAY65015
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Transfer
- Condition: Malfunctioned
- Location: Center Fuel Tank
- Stage of operation: CL
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

SDF - FLT 1827 - SHORTLY AFTER TAKEOFF, CENTER FUEL TANK FUEL OF APPROXIMATELY 700 POUNDS WENT TO ZERO POUNDS.  RIGHT WING TANK READING 700 POUNDS HIGHER THAN LEFT.  SLIGHT FUEL SMELL IN COCKPIT.  ACCOMPLISHED AUTOMATIC AND MANUAL CENTER FUEL AUTOFEED.  COULD NOT DUPLICATE COMPLAINT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  RESIDUAL FUEL AT LEFT WING VENT.  (X)
